MAUDE Adverse Event Report: CONMED LARGO ARGO KNOTLESS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO ARGO KNOTLESS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number K475
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the k475, 4.75 mm argo knotless anchor was being used on 31oct25 during an rcr and the ¿surgeon was finishing his cuff repair using a 4.75mm argo (k475 - 1443004).He had passed x2 ribbons though the cuff for the medial row and then anchored all 4 limbs of ribbon into this argo.He had pre-punched with a disposable punch (k4755dtbp - 1457856) which worked well.He removed the argo after screwing the anchor in which worked great.When he used the katana suture cutter to cut the limbs of suture, he moved the camera back to the working site where he could see the katana working and noticed a free metal piece.At first he thought the katana had come apart but it was the end of the argo that had dislodged from the anchor when he removed the handle.He wasn't worried.We checked the repair and the anchor was working well like it should.We then made sure that was all that was missing and took photos of the anchor and the dislodged piece.Procedure was completed when this incident happened.We ensured no metal was left in the patient." there was no report of impact or injury to the patient and this event did not cause a delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 3 reports, regarding 3 devices, for this device family and failure mode.During this same time frame(b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: inspect all instruments for damage prior to and after each use.Avoid any lateral loading while inserting the argo knotless anchor.Maintain proper alignment during insertion of the anchor and disengagement of the driver.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the k475, 4.75 mm argo knotless anchor was being used on (b)(6) 2025 during an rcr and the ¿surgeon was finishing his cuff repair using a 4.75mm argo (k475 - 1443004).He had passed x2 ribbons though the cuff for the medial row and then anchored all 4 limbs of ribbon into this argo.He had pre-punched with a disposable punch (k4755dtbp - 1457856) which worked well.He removed the argo after screwing the anchor in which worked great.When he used the katana suture cutter to cut the limbs of suture, he moved the camera back to the working site where he could see the katana working and noticed a free metal piece.At first, he thought the katana had come apart but it was the end of the argo that had dislodged from the anchor when he removed the handle.He wasn't worried.We checked the repair and the anchor was working well like it should.We then made sure that was all that was missing and took photos of the anchor and the dislodged piece.Procedure was completed when this incident happened.We ensured no metal was left in the patient." there was no report of impact or injury to the patient and this event did not cause a delay.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
ARGO KNOTLESS
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key23541418
Report Number1017294-2025-00114
Device Sequence Number9719281
Product Code MBI
UDI-Device Identifier20845854649821
UDI-Public(01)20845854649821(17)260823(30)1(10)1443004
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K251530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Catalogue NumberK475
Device Lot Number1443004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient EthnicityNon Hispanic